Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 4,     Number 2,     Spring 1996

 

PERIODIC SOLUTIONS TO
DIFFERENTIAL EQUATIONS WITH DELAY
JACK W. MACKI, PAOLO NISTRI AND PIETRO ZECCA

Abstract. We describe a method for proving the existence of periodic solutions to n-dimensional systems of the form

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)